| Model Number |
VLOCM0125 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/23/2021
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a total knee replacement, on the closure of the subcutical layer, the two threads broke after the eight throws through the skin.Another device was opened to complete the closure with knots.There was no patient injury.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.